MathSciNet Relay Station
MathSciNet bibliographic data
MR333699 46E30
Bennett, Colin A pair of indices for function spaces on the circle. Trans. Amer. Math. Soc. 174 (1972), 289–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement